# SDR I5PA2023110714703

- Difficulty date: October 14, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,421 hours, 34,082 cycles
- Engine: Pwa PW2037
- Engine time: 53,778 hours, 23,122 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 332T801187
- Part serial: 1037
- Condition: Faulty
- Location: R Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP.) ESI - RH ENG FIRE LOOP 2 STATUS MSG. R/R RH ENG FIRE LOOP 2 PER AMM 26-11-01.
